# SDR AU980246

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Contaminated
- Location: Fire Detection
- Stage of operation: LD
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FIRE DETECTORS CONTAMINATED WITH MOISTURE.  FALSE FIRE WARNING RESULTED IN ENGINE SHUTDOWN AND FIRE BOTTLE DISCHARGE.
